Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46750
Title: On existence and asymptotic stability of solutions of a functional-integral equation of fractional order
Authors: Darwish, Mohamed Abdalla
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Asymptotic behaviour
Existence
Functional integral equation
Measure of noncompactness
Schauder fixed point principle, et al
Issue Date: 2010
Journal: Journal of Convex Analysis 
Abstract: We study the solvability of a quadratic functional-integral equation of fractional order. This equation is considered in the Banach space of real functions defined, bounded and continuous on an unbounded interval. Moreover, we will obtain some asymptotic characterization of solutions.
URI: http://hdl.handle.net/10553/46750
ISSN: 0944-6532
Source: Journal of Convex Analysis [ISSN 0944-6532], v. 17 (2), p. 413-426
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Jul 3, 2022

WEB OF SCIENCETM
Citations

9
checked on Jul 3, 2022

Page view(s)

13
checked on May 22, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.